Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 323, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 7, 2011, 4:21 PM EDT for 5 counties in Ohio. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 4:21 PM EDT (20:21 UTC)
- Expired
- Aug 7, 2011, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clark County, OH, Greene County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 48 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 4:35 PM EDT | TSTM WND DMG | 2 Ne Enon, OH | ONE TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1233 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
069
WUUS51 KILN 072021
SVRILN
OHC023-057-109-113-135-072100-
/O.NEW.KILN.SV.W.0323.110807T2021Z-110807T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLARK COUNTY IN WEST CENTRAL OHIO...
GREENE COUNTY IN WEST CENTRAL OHIO...
SOUTHERN MIAMI COUNTY IN WEST CENTRAL OHIO...
MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
EASTERN PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 500 PM EDT.
* AT 418 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ENGLEWOOD...
MOVING SOUTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
TROTWOOD...
TIPP CITY...
VANDALIA...
NORTHRIDGE...
DAYTON...
WEST CARROLLTON...
MORAINE...
HUBER HEIGHTS...
IN ADDITION...NORTHVIEW...GINGHAMSBURG...FORT MCKINLEY...DREXEL...
SHILOH...PHONETON...BRANDT AND BROWN ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 16 AND 57...
I-75 BETWEEN MILE MARKERS 47 AND 68...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 4001 8435 3987 8363 3956 8382 3956 8390
3977 8459
TIME...MOT...LOC 2021Z 294DEG 43KT 3984 8430
$$
BINAU3 follow-up statements
885
WWUS51 KILN 072038
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT SUN AUG 7 2011
OHC135-072049-
/O.CAN.KILN.SV.W.0323.000000T0000Z-110807T2100Z/
PREBLE OH-
438 PM EDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PREBLE COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3996 8414 3987 8363 3956 8382 3956 8391
3973 8447
TIME...MOT...LOC 2039Z 294DEG 43KT 3975 8405
$$
OHC023-057-109-113-072100-
/O.CON.KILN.SV.W.0323.000000T0000Z-110807T2100Z/
CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-
438 PM EDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR MONTGOMERY...SOUTHEASTERN MIAMI...GREENE AND SOUTHERN CLARK
COUNTIES...
AT 435 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
OVERLOOK-PAGE MANOR...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BELLBROOK...ENON...YELLOW SPRINGS...XENIA...WILBERFORCE AND
CEDARVILLE.
IN ADDITION...HOLIDAY VALLEY...GREEN MEADOWS...SNYDERVILLE...
TREBEIN...GREENE COUNTY AIRPORT...OLDTOWN...SPRING VALLEY AND HUSTEAD
ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 29 AND 58...
I-75 BETWEEN MILE MARKERS 47 AND 65...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3996 8414 3987 8363 3956 8382 3956 8391
3973 8447
TIME...MOT...LOC 2039Z 294DEG 43KT 3975 8405
$$
BINAU739
WWUS51 KILN 072047
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT SUN AUG 7 2011
OHC109-072058-
/O.CAN.KILN.SV.W.0323.000000T0000Z-110807T2100Z/
MIAMI OH-
447 PM EDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MIAMI COUNTY HAS
BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3993 8397 3987 8363 3956 8382 3956 8392
3971 8437
TIME...MOT...LOC 2048Z 294DEG 43KT 3970 8393
$$
OHC023-057-113-072100-
/O.CON.KILN.SV.W.0323.000000T0000Z-110807T2100Z/
CLARK OH-GREENE OH-MONTGOMERY OH-
447 PM EDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN MONTGOMERY...GREENE AND SOUTHERN CLARK COUNTIES...
AT 443 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
TREBEIN...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
WILBERFORCE AND CEDARVILLE.
IN ADDITION...JOHN BRYAN STATE PARK...CLIFTON...PITCHIN...MIDDLETON
CORNER...NEW JASPER...SELMA AND PAINTERSVILLE ARE NEAR THE PATH OF
THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 40 AND 57...
I-75 BETWEEN MILE MARKERS 47 AND 57...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3993 8397 3987 8363 3956 8382 3956 8392
3971 8437
TIME...MOT...LOC 2048Z 294DEG 43KT 3970 8393
$$
BINAU503
WWUS51 KILN 072059
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT SUN AUG 7 2011
OHC023-057-113-072110-
/O.EXP.KILN.SV.W.0323.000000T0000Z-110807T2100Z/
CLARK OH-GREENE OH-MONTGOMERY OH-
459 PM EDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY...GREENE
AND SOUTHERN CLARK COUNTIES HAS EXPIRED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM EDT.
LAT...LON 3993 8397 3987 8363 3956 8382 3956 8392
3971 8437
TIME...MOT...LOC 2100Z 294DEG 43KT 3963 8376
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:58 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 7, 2:58 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 258 PM EDT SUN AUG 7 2011 .SYNOPSIS... THE THREAT FOR THUNDERSTORMS WILL RETURN LATE THIS AFTERNOON INTO TONIGHT AS A WEAK COLD FRONT PUSHES INTO THE OHIO VALLEY OVERNIGHT. THIS WILL USHER IN A SLIGHTLY COOLER AIRMASS FOR MONDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SHORTER DISCUSSION TODAY WITH IMPENDING SEVERE WEATHER EVENT. OLD OUTFLOW BOUNDARY BISECTING THE CWA IN NW-SE OF FASHION COULD SERVE AS AN INTERESTING AREA FOR ENHANCED SEVERE WEATHER RISK THROUGH ABOUT 00Z AS DEVELOPING SQUALL LINE RIDES THIS BOUNDARY AND FEEDS OFF OF HEALTHY INSTABILITY TO THE SOUTHWEST FLOWING INTO ILN CWA. SHEAR PROFILES NOT SPECTACULAR BUT SHOULD NO DOUBT SUPPORT A LONGER LIVED CONVECTIVE SYSTEM WITH A FEW EMBEDDED SUPERCELL STRUCTURES. COVERAGE SHOULD BE HIGH ESP NORTH OF THE OHIO RIVER. MAY NEED TO END UP EXTENDING SVR WATCH SPATIALLY AND TEMPORALLY YET LATER THIS AFTERNOON IF SYSTEM BECOMES MATURE. NOT REALLY ENTHUSED ABOUT HAIL THREAT IN THIS VERY MOIST/WARM ENVIRONMENT BUT SUPERCELL STRUCTURES WILL NO DOUBT PRODUCE HAIL. MAIN THREAT WITH WIND ESPECIALLY ALONG LEADING EDGE OF THE TIGHT REFLECTIVITY GRADIENT...AND IN VICINITY OF THAT OUTFLOW BOUNDARY CURRENTLY EXTENDING FROM LOGAN THROUGH SPRINGFIELD TO UNION CITY. HEALTHY RAIN RATES WITH PWATS IN EXCESS OF 2 INCHES. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... QUIET WEATHER A LEAST THROUGH A GOOD CHUNK OF MONDAY...BEFORE NEXT SHORTWAVE ROTATING THROUGH DEVELOPING LONGWAVE TROUGH APPROACHES FROM THE WEST. THERE HAS BEEN A SLOWLY INCREASING SIGNAL IN THE LATE MON AFTN INTO MON NIGHT TIME FRAME OF DECENT MCS ESPECIALLY OVER KENTUCKY AND SRN OHIO. RAISED RAIN CHANCES ALL AREAS THIS PERIOD. STILL WARM AND HUMID...THOUGH DEWPOINTS SHOULD BE SLOWLY FALLING DURING MONDAY INTO MONDAY NIGHT. && .LONG TERM /TUESDAY THROUGH SATURDAY/... AFTER THE LINGERING EFFECTS OF A POSSIBLE MCS PUSHING THROUGH ESPECIALLY THE SOUTHERN HALF OF FCST AREA ON TUESDAY AND LINGERING IN THE EAST ON TUE NIGHT...AREA GETS INTO A NW FLOW PATTERN WHICH WILL BRING MODERATING TEMPERATURES AND DRY CONDITIONS AS MEAN UPR RIDGE SETS UP IN THE SOUTHERN PLAINS WITH FCST AREA ON THE LEEWARD SIDE OF THE RIDGE. ECMWF IS SLIGHTLY LESS AMPLIFIED WITH THIS PATTERN THAN THE GFS AND GEFS...WHICH COULD POSSIBLY ALLOW FOR WARMER TEMPS IN THE SOUTHERN FCST AREA. FOR NOW HAVE SPLIT THE DIFFERENCE BETWEEN THE SLIGHTLY MORE AMPLIFIED GFS AND ECMWF. NEXT SYSTEM TO PUSH THROUGH AREA WILL BE FRIDAY NIGHT INTO SATURDAY AS A DEEP TROUGH CENTERED OVER CNTRL ONTARIO ALLOWS FOR S/WV TO PUSH THROUGH FCST AREA....WHICH SHOULD LINGER PRECIP INTO EARLY SUNDAY. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... MVFR CIGS CONTINUE TO HANG ON ACROSS SOUTHERN TAF SITES. EXPECT THESE CIGS TO GRADUALLY BECOME VFR THIS AFTERNOON. IN ADDITION THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN INDIANA. ADDITIONAL DEVELOPMENT ON THE SOUTHERN EXTENT OF THESE STORMS WILL OCCUR THIS AFTERNOON. THESE STORMS WILL MOVE EASTWARD AND IMPACT THE TAF SITES. INSERTED A TEMPO -TSRA INTO KDAY AND KCMH WHERE MORE CONFIDENCE ON COVERAGE AND TIMING EXISTS. TONIGHT THERE ARE SOME INDICATIONS THAT LOWER CIGS WILL ONCE AGAIN DEVELOP ACROSS THE TAF SITES ALTHOUGH DO NOT THINK THAT IT WILL BE TO THE EXTENT THAT IT WAS TODAY. INTRODUCED MVFR CIGS AND VSBYS AT TAF SITES WITH IFR VSBYS AT KLUK AND KILN OVERNIGHT. VFR CONDITIONS WILL RETURN TO THE AREA DURING THE DAY ON MONDAY. ANOTHER SYSTEM WILL BEGIN TO APPROACH THE AREA DURING THE AFTERNOON ON MONDAY AND THEREFORE INTRODUCED PRECIPITATION INTO THE KCVG TAF DURING THIS TIME. TONIGHT...THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON THROUGH TUESDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...BINAU/NOVAL NEAR TERM...BINAU SHORT TERM...BINAU LONG TERM...JDR AVIATION...NOVAK
Hazardous weather outlook, Aug 7, 2:10 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 210 PM EDT SUN AUG 7 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-081815- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 210 PM EDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS WILL CROSS MUCH OF OHIO AND EASTERN INDIANA THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE STRONG TO SEVERE...WITH THE MAIN THREATS BEING DAMAGING WINDS AND INTENSE RAINFALL RATES THAT COULD LEAD TO SOME SHORT TERM RUNOFF ISSUES AND LOCALIZED FLOODING. AREAS ALONG AND SOUTH OF THE OHIO RIVER HAVE A LESSER THREAT OF SEEING STRONG TO SEVERE STORMS THAN THOSE AREAS NORTH OF THE OHIO RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ESPECIALLY NORTH OF THE OHIO RIVER BETWEEN 330 PM AND 9 PM. BINAU
In the hours before
Special weather statement, Aug 7, 2:17 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 217 PM EDT SUN AUG 7 2011 INZ050-058-059-OHZ034-035-042-043-051-060-061-071945- WAYNE-FAYETTE IN-UNION IN-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI- PREBLE-MONTGOMERY- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... CELINA...WAPAKONETA...GREENVILLE...SIDNEY...PIQUA...EATON... DAYTON 217 PM EDT SUN AUG 7 2011 ...STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ENTER WEST CENTRAL OHIO AND EAST CENTRAL INDIANA AFTER 3 PM. THESE STORMS WILL HAVE THE CAPABILITY OF STRONG WIND GUSTS IN EXCESS OF 60 MPH AND SMALL HAIL. INTENSE RAINFALL RATES APPROACHING 2 INCHES PER HOUR MAY LEAD TO LOCALIZED FLOODING ISSUES...ESPECIALLY FOR POORLY DRAINED AREAS AND IN URBAN AREAS. IF OUTDOORS...DEVELOP A PLAN OF ACTION NOW FOR WHEN THESE STORMS APPROACH LATER THIS AFTERNOON. BINAU
Local storm report, Aug 7, 3:43 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG MONTEZUMA 40.49N 84.55W
08/07/2011 MERCER OH LAW ENFORCEMENT
A TREE WAS REPORTED DOWN.
&&
ANOVAKLocal storm report, Aug 7, 3:45 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG FORT RECOVERY 40.41N 84.78W
08/07/2011 MERCER OH LAW ENFORCEMENT
A POWER POLE WAS REPORTED DOWN.
&&
ANOVAKLocal storm report, Aug 7, 3:57 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG ST. MARYS 40.54N 84.39W
08/07/2011 AUGLAIZE OH EMERGENCY MNGR
12 IN. DIAMETER TREE LIMBS DOWN. GARAGE DESTROYED.
&&Local storm report, Aug 7, 4:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG ST. MARYS 40.54N 84.39W
08/07/2011 AUGLAIZE OH EMERGENCY MNGR
TREES AND POWER POLES DOWN. ONE TREE FELL ONTO A GARAGE.
&&
ANOVAKLocal storm report, Aug 7, 4:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST JACKSON CENTER 40.44N 84.04W
08/07/2011 E50 MPH SHELBY OH AMATEUR RADIO
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:34 AM EDT | Areal Flood Advisory | ILN | Hardin | 116 min |
| Aug 7, 5:28 AM EDT | Special Weather Statement | ILN | Hamilton | 32 min |
| Aug 7, 5:29 AM EDT | Areal Flood Advisory | ILN | Hamilton | 4 hr |
| Aug 7, 6:18 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 3 hr |
| Aug 7, 7:24 AM EDT | Special Weather Statement | ILN | Pike | 51 min |
| Aug 7, 7:37 AM EDT | Special Weather Statement | ILN | Scioto | 38 min |
| Aug 7, 7:46 AM EDT | Areal Flood Advisory | ILN | Highland, Pike | 2 hr |
| Aug 7, 2:59 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 61 min |
| Aug 7, 3:22 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami | 53 min |
| Aug 7, 3:26 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 64 min |
| Aug 7, 3:43 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 47 min |
| Aug 7, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Hardin, Logan | 48 min |
| Aug 7, 4:06 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 54 min |
| Aug 7, 4:24 PM EDT | Tornado Warning | ILN | Champaign, Madison, Union | 13 min |
| Aug 7, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Hardin, Logan, Madison, Union | 33 min |
| Aug 7, 4:58 PM EDT | Areal Flood Advisory | ILN | Franklin, Madison | 2 hr |
| Aug 7, 5:06 PM EDT | Special Weather Statement | ILN | Delaware, Franklin, Licking | 54 min |
| Aug 7, 5:24 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway | 66 min |
| Aug 7, 5:28 PM EDT | Special Weather Statement | ILN | Butler, Hamilton, Warren | 62 min |
| Aug 7, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield | 10 min |
| Aug 7, 6:03 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 42 min |
| Aug 7, 7:10 PM EDT | Special Weather Statement | ILN | Adams, Brown, Pike, Scioto | 65 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.